Advertisement

On the definition of stochastic differential games an the existence of value ond of saddle points

  • 48 Accesses

  • 1 Citations

Summary

We give a definition of stochastic differential games similar to that given by Friedman for deterministic games.

We consider systems described by stochastic differential equations of ITO-NISIO type with open loop controls entering multiplicatively.

The gane is supposed to start at t=t0 and to end at a finite random time T with probability1.

We find that the existence theorems for the value and for the saddle points are valid again if some new conditions are assumed about the uniform integrability of the pay-off.

References

  1. [1]

    A. Friedman,On the definition of differential games and the existence of value and of saddle points, Journal of Differential Equations,7 (1970, pp. 69–91.

  2. [2]

    A. Friedman,Existence of value and of saddle points for differential games of pursuit and evasion,Journal of Differential Equations,7 (1970), pp. 92–110.

  3. [3]

    P. Varaiya - J. Lin,Existence fo saddle points in differential games, S.I.A.M.J. Control,7 (1969).

  4. [4]

    W. Fleming - M. Nisio,On the existence of optimal stochastic controls, Journal of Mathematic and Mechanics,15, no. 5 (1966).

  5. [5]

    Yu. V. Prohorov,Convergence of random processes and limit theorems in probability theory, Theory of Probability and Applications,1 (1956), pp. 157–214.

  6. [6]

    A. V. Skorokhod,Limit theorems for stochastic processes, Theory of Probability and Applications,1 (1956), pp. 261–290.

  7. [7]

    A. V. Skorokhod,Studies in the Theory of Random Processes, Addison-Wesley P. Company, 1965.

  8. [8]

    H. P. McKean jr.,Stochastic Integrals, Academic Press, New York, 1969.

  9. [9]

    M. Loeve,Probability Theory, Van Nostrand, 1960.

  10. [10]

    H. J. Kushner -S. G. Chamberlain,On stochastic differential games: Sufficient condition that a given strategy be a saddle point and numerical procedures for the solution of the game, Journal of Math. Anal. and Appl.,26 (1969), pp. 560–575.

  11. [11]

    P. Meyer,Probability and Potentials, Blaisdell, P. C., Waltham, Mass., 1966.

Download references

Author information

Additional information

Work supported by the C.N.R. through the Centro per la Matematica e la Fisica Teorica, c/o Istituto Matematico, Via L. B. Alberti 4, Genova.

The author would like to thank ProfessorJ. P. Cecconi for having suggested to him the object of this research and for useful discussions, and ProfessorT. Zolezzi for critical reading of the manuscript.

Entrata in Redazione il 25 febbraio 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bafico, R. On the definition of stochastic differential games an the existence of value ond of saddle points. Annali di Matematica 96, 41–67 (1973). https://doi.org/10.1007/BF02414830

Download citation

Keywords

  • Differential Equation
  • Saddle Point
  • Stochastic Differential Equation
  • Loop Control
  • Existence Theorem